# SDR DALA12009493129

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,421 hours, 15,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED MID RIGHT AND AFT LEFT BATTERY PACKS.  REPLACED BOTH BATTERY PACKS IAW AMM 33-51-38.
